sexologist-icon
15days late for period after unwanted 72
I am 15 days late for my periods as on 10th December i took i pill after 5 hours n had a withdrawal bleeding after 4 days that is on 15th December till i haven't got my periods am i pregnant? should i wait more then go for pregnancy ? is that effect of unwanted 72?
641 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Hi, Probably get the tests done to avoid any complications later.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Please consult a gynecologist, preferably via teleconsultation. Thanks!
Next Steps
consult a gynecologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Share me some more details
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult gynecologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.